# SDR HEEA0014953

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Condition: Stopped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK STOPPED KEEPING TIME.
